Does mirena increase the period length and keeps spotting/discharge?
- 19 Jun 2014 by Shunbul
- 19 June 2014
Im 22, a mother of 1 child. I had the mirena inserted 2 months after birth. The process was painful to me because i was very tense but nothing pain meds cant cure.
My mormal peiod is 7 days. My first period after the mirena was normal for 7 days but then i kept habing light bleeding for 15 more days. I had to take primolut for 21 days to reset my period. After stopping i hade my period for 7 days again but after the seventh day i kept having brownish red/black discharge a few times a day.
Im wondering if anyone had a similr experience and when will my period return to normal or decrease??
This is normal with Mirena. Some women find their periods are heavier and some find they are lighter. Spotting and breakthrough bleeding is also very common. Every woman is a bit different so it is impossible to tell you exactly what to expect. Dark discharge (rusty blackish brownish discharge is just old blood-nothing to be concerned about).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2014 • 1 answer
Posted 3 Apr 2015 • 1 answer
Posted 11 Jan 2017 • 0 answers
Posted 11 Jan 2018 • 0 answers
Posted 13 Jul 2018 • 0 answers